MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113602
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third party service center for routine maintenance.During the routine maintenance device malfunction were repaired.The maintenance report indicated black residue in tubing, blackened air side.There is no allegation of harm or serious injury.Medical intervention was not reported.
 
Additional Manufacturer Narrative
The manufacturer was previously received information regarding a simplygo mini device, returned to a third party service center for routine maintenance.During the routine maintenance device malfunction were repaired.The maintenance report indicated black residue in tubing, blackened air side.There is no allegation of harm or serious injury.Medical intervention was not reported.This notification was reviewed for pca-technical fault, comp.-black residue in tubing, sieves-compacted, air side-black end, o2 side-cracked, replaced faulty parts.The allegation has been reviewed by a service center and determined that the allegation of pca-technical fault, comp.-black residue in tubing, sieves-compacted, air side-black end, o2 side-cracked, replaced faulty parts does not qualify as a serious injury.Analysis of past events has not indicated an adverse event has occurred due to the reported allegation.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury and/or reportable product malfunction.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19488779
Report Number2518422-2024-34924
Device Sequence Number8500279
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public00606959032408
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown